# SDR CA110708002

- Difficulty date: July 6, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Boeing 767-33A
- Engine: Pwa PW4060
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: S256T00411
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE FLIGHT WAS DIVERTING WITH A MEDICAL EMERGENCY AND DURING THE APPROACH THE CREW REPORTED A FLAP DISGREEMENT.  T/E FLAP PDU ELECTRICAL MOTOR HAD FAILED  PDU ELECTRICAL MOTOR REPLACED IAW AMM 27-51-34-201, FUNCTIONAL TEST CARRIED OUT WITH NO FAULTS FOUND PART REMOVED PN:S256T004-11, SERIAL 207.
